# SDR 95UAL900247

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 18252
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE WARNING GROUND FAULT DETECTOR LIGHT ON.  DETECTOR ELEMENT WAS REPOSITIONED TO PREVENT CONTACT WITH STRUCTURE.  NO FURTHER PROBLEMS REPORTED.
